Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Withdrawal From Effexor pregnant

Posted by jannbeau on September 19, 2002, at 15:04:39

In reply to Re: Withdrawal From Effexor, posted by pregnant on September 19, 2002, at 1:03:22

> Hi, Pregnant! You sound better today, thank goodness. I just posted some information for you a little while ago before reading this note.

I was given amphetamines BY MY OB/GYN doctor 34 years ago, while pregnant with my first child. In those days, no system of labeling drugs for use in pregnancy existed and doctors knew little or nothing about some of the problems we might experience from taking meds during pregnancy (sometimes, I think, "ignorance is bliss!"). Thankfully, I delivered a healthy baby girl who is, today, a doctor herself! (Can you tell how proud I am?).

Cheers,
Jannbeau

Hello Jannbeau,
> Nicole's note was for sure reassuring. What kind of experience have you had? Pregnant.
>
> > >Nicole, what a sweet and reassuring note to "pregnant"! This is the type of response that should really mean something to her, from one who has had the experience.
> >
> > Jannbeau
> >
> > Dear Pregnant,
> > >
> > > I read your post and felt compelled to write since I was in a very similar situation over a year ago. I was taking zoloft and klonopin for anxiety/panic and my husband and I decided we wanted to try for another baby. Before getting pregnant, I consulted a genetic specialist and my current pdoc who also happens to be an ob/gyn. We looked at the risks of remaining on the medication while pregnant as opposed to going off and decided to stay on the zoloft for the duration of the pregnancy. My pdoc switched the klonopin to ativan since it is "safer" to take while pregnant. At my 19 week ultrasound, my pdoc ordered a detailed sonogram, checking particularly for cleft lip/palette and everything checked out ok. I delivered a healthy baby boy last dec. and was able to nurse him while on the zoloft. I would take the ativan at night for sleep and then "pump and dump" in the middle of the night so the baby didn't receive any of the ativan. I feel for you because I am too familiar with all of the feelings running through your mind...especially the guilt factor. Please ask your doc about zoloft or something similar. I sympathize because I am currently weaning from effexor (pure hell) and I can't even imagine going through it with morning sickness added. I am currently down to 75 mg and have started Lexarpro 5 days ago. The mood and anxiety have improved but I feel like I just got off a roller coaster (dizzy, nauseous). If you want to talk further, please leave me your email address. You will get through this pregnant, hang in there and keep us posted.
> > >
> > > Nicole
> >
> >
>
>


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jannbeau thread:13781
URL: http://www.dr-bob.org/babble/20020914/msgs/120434.html